University Librarian Centre | University of Cagliari
UniCA Eprints

k-symplectic affine Kie algebras

Awane, A. - Chkiriba, A. - Goze, M. (2004) k-symplectic affine Kie algebras. Rendiconti del Seminario della Facoltà di Scienze dell'Università di Cagliari, 74 (1-2). pp. 1-16. ISSN 0370727X

[img]
Preview
PDF
74Kb

Official URL: http://www.unica.it/scienzemfn/fileadmin/Documenti...

Abstract

The notion of k-symplectic structures was introduced by A. Awane in his dissertation in 1984. Here we are interested by the classification of Lie algebras provided with such a structure. We introduce also the notion of affine structure associated to a K-symplectic structure on a Lie algebra

Item Type:Article
Date:2004
Institution:Universita' degli Studi di Cagliari
Divisions:Centri > Seminario Scientifico della Facolta' di Scienze MM.FF.NN.
Subjects:Area 01 - Scienze matematiche e informatiche > MAT/07 Fisica matematica
Uncontrolled Keywords:Symplectic structures, Lie groups, Lie algebras, Left symmetric structures
ID Code:211
Deposited On:07 Nov 2008 17:25

Repository Staff Only: item control page